Cutaneous toxicities under therapy with selective BRAF inhibitors such as vemurafenib or encorafenib (LGX818) are frequent, including plantar hyperkeratosis, squamous cell carcinoma, and second primary melanoma. Pyogenic granuloma is a benign, rapidly growing, eruptive hemangioma that often bleeds and ulcerates. Common causes are mechanical trauma and cast immobilization, as well as multiple drugs such as retinoids and antineoplastic agents. However, the development of pyogenic granuloma under treatment with encorafenib (LGX818) has not yet been reported. These three cases might be further examples for paradoxical activation of the mitogen-activated protein kinase pathway. We report three male patients with metastatic BRAFV600E-mutated melanoma who developed pyogenic granulomas 16, 10, and 12 weeks after treatment initiation with the selective BRAF inhibitors vemurafenib or encorafenib (LGX818). Except for one patient receiving retinoids, the clinical history for other frequent causes of pyogenic granuloma was negative. Pyogenic granulomas are not listed in the drugs investigator brochure but seem to be associated with selective BRAF inhibitors and might be a cutaneous phenomenon of paradoxical mitogen-activated protein kinase pathway activation. This correlation has to be confirmed by further observations.